# SDR DALA2025123009492

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 73,114 hours, 33,683 cycles
- System (JASC): 5240 · Service Doors
- Part: Connecting Rod
- Condition: Disconnected
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT OPEN. FOUND TORQUE TUBE CONNECTING ROD DISCONNECTED. REPLACED H/W. DOOR OP CK NORMAL. R1 SLIDE REMOVED & REPLACED TO FOM REFER AMDS WORKCARD 2560-4427. A/C OK FOR SERVICE.
